# SDR 06FDEA1317

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 40,588 hours, 25,200 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AT FL350, AND FUEL TEMPERATURE 5, NR 2 FUEL ICING LIGHT ILLUMINATED.  PERFORMED RELEVANT EMERG CK-LIST.  DECLARED EMERGENCY.  RELEASED FOR SERVICE PER MEL/CDL: 73-04 CATEGORY: C "MEL 73-04.  TWO FUEL FILTER DIFFERENTIAL PRESSURE WARNING SYSTEM INOP.  REMOVED AND REPLACED NR 2 FUEL FILTER PRESSURE SWITCH PER 727-200 M/M 73-14-021-4.  OPS AND LEAK CHECK NORMAL ON ENG RUN.
